# SDR 0203916739

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 59,496 hours, 13,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Warning System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE RED LANDING GEAR LIGHT ILLUMINATED WITH LANDING GEAR DOWN.  RECEIVED A GPWS WARNING AT 500 FEET.  AIRCRAFT EXECUTED A GO-AROUND.  RECYCLED THE LANDING GEAR AND ALL INDICATIONS WERE NORMAL.  REPLACED AURAL WARNING SYSTEM CIRCUIT CARDS A3, A6 & A11. OPERATIONAL CHECK GOOD.
